New conditions for the observability of nonlinear systems for
Doklady Akademii Nauk, Tome 343 (1995) no. 1, pp. 33-35
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_343_1_a9,
author = {K. E. Starkov},
title = {New conditions for the observability of nonlinear systems for},
journal = {Doklady Akademii Nauk},
pages = {33--35},
year = {1995},
volume = {343},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_343_1_a9/}
}
K. E. Starkov. New conditions for the observability of nonlinear systems for. Doklady Akademii Nauk, Tome 343 (1995) no. 1, pp. 33-35. http://geodesic.mathdoc.fr/item/DAN_1995_343_1_a9/